Victor Galinskiy


Head of the Research Laboratory of Mathematical Methods of Information Security.


  • Mathematician: BSU, Faculty of Applied Mathematics, Department of Probability Theory and Mathematical Statistics, 1980;
  • Candidate of Science Degree (PhD): BSU, Faculty of Applied Mathematics and Computer Science, Department of Mathematical Modeling and Data Analysis, thesis «Construction and regularization of recurrent adaptive estimators of the coefficient of linear stochastic models» (scientific adviser Yu.S. Kharin), 1992.

Research interests

  • Identification of linear stochastic models;
  • Analysis and synthesis of finite-state machines;
  • Mathematical models and methods for analyzing genetic data.

Teaching career

Special courses «Finite-state machines theory», «The theory of algorithms and finite-state machines»;
Scientific guidance of post-graduate students

Major Publications

Галинский В.А. О регуляризации рекуррентных адаптивных оценок параметров линейных стохастических моделей // Вероятностные модели и обработка случайных сигналов и полей.- Киев: Вища школа, 1981. - С. 51-55 (pdf)

Contact information

V. Galinskiy
RI for Applied Problems of Mathematics and Informatics
Belarusian State University
Minsk, Belarus, 220030
4, Nezavisimosti Ave., Office 802
Telephone: +375(017) 2095054
Fax:+375(017) 2095104